# SDR 00FDEA00655

- Difficulty date: September 11, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 25,020 hours, 5,789 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Upper Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO SEAT TRACK FLANGE AREA FOUND CRACKED ALONG BS 755, LBL 9.  *S/D*  REMOVED AND REPLACED PER IAW SRM 53-42-01 VOL III & SRM 53-70-00 VOL I.
